| Model Number |
RNS-9703-024 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Failure to Power Up (1476); Complete Loss of Power (4015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported that the rns failed, and would not power on.The device shut down during normal operation.They put a spare in its place to resume patient monitoring.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The customer reported that the rns failed, and would not power on.The device shut down during normal operation.